# SDR DALA2014092905314

- Difficulty date: October 23, 2012
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 39,946 hours, 20,448 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF PASSENGER CABIN, FOUND STRINGER 8 FRAMES CRACKED.  MAINTENANCE REPAIRED IAW ERA 506383.
